System identification with generalized orthonormal basis functions

Dénes, István and Heuberger, PSC and Bokor, József (1995) System identification with generalized orthonormal basis functions. AUTOMATICA, 31 (12). pp. 1821-1834.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/797

Update Item Update Item